LI Tingyu, ZHANG Xia. A Further Characterization of Congruences on S-quantales[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 105-107.
Citation:
LI Tingyu, ZHANG Xia. A Further Characterization of Congruences on S-quantales[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 105-107.
LI Tingyu, ZHANG Xia. A Further Characterization of Congruences on S-quantales[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 105-107.
Citation:
LI Tingyu, ZHANG Xia. A Further Characterization of Congruences on S-quantales[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 105-107.
Let S be a semigroup, QS an S-quantale. In this paper, we characterize the minimum congruence generated by an arbitrary binary relation in QS, construct the relative nucleus and quotient derived from a congruence of QS, and vice versa.